Side Effects Of Lupus?
want to ask, does consuming drugs (MP, MTX, antibiotics) cause the tongue to feel numb? then what is the right treatment? and can my tongue feel back?
Hello, thank you for asking at HealthReplies.com
Lupus is an autoimmune disease, where the body's immune system becomes hyperactive and tends to attack the body's own cells. The principle of treatment of lupus is to suppress the immune response so that it does not continue to attack healthy body cells and so as not to cause tissue damage, and prevent secondary infections. Related to complaints you submit, to get the right handling it is necessary to know the cause of the complaint it is necessary to do a history and direct examination.
Some possibilities, a decrease in taste sensations can be related to the course of lupus itself, a history of injury or trauma to the tongue such as eating spicy, too hot, etc. There are generally no side effects from lupus that specifically cause a decrease in the taste sensation on the tongue. MTX has side effects, one of which can cause canker sores, and sores in the oral cavity.
In the meantime what you can do include:
Continue to consume your medication regularly and regularly in accordance with the doctor's advice Avoiding food that is too hot or too cold Avoiding acidic, spicy, oily foods does not improve or you are worried you should check yourself with a specialist in internal medicine who previously treated you to get further examination and treatment related to your condition
So much information from me, hopefully it helps